# SDR DLM88991110

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 593703605507
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN LANDING GEAR UNSAFE INDICATION WITH GEAR HANDLE UP.  CYCLED GEAR DOWN, INDICATION OK.  UP UNSAFE AGAIN.  GEAR DOOR LIGHT OUT TILL FL270 THEN INTERMITTENT.  ALSO, AUTOSPOILER FAIL MSG ON EOAP.  DIVERTED TO DFW.  REPLACED LEFT MAIN LANDING GEAR ACT, SWUNG GEAR.  OPERATION NORMAL AND ALL INDICATION NORMAL.
